Cookies?
Library Header Image
LSE Research Online LSE Library Services

On robust linear regression with incomplete data

Atkinson, Anthony C. and Cheng, Tsung-Chi (2000) On robust linear regression with incomplete data. Computational Statistics and Data Analysis, 33 (4). pp. 361-380. ISSN 0167-9473

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2000 Elsevier Science
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 20 Nov 2008 11:30
URL: http://eprints.lse.ac.uk/7610/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only